I have 91 days off lortab. I am better for sure, but still having some not good feelings. Still have some shaking issues and just really nervousness going on. Is this normal? Really tired of feeling like this. Sorry to whine, just need to. Anyone still get these feelings, hell I woke up this morning feeling like I did the first 2 weeks out. Just need to know I am not alone with these crazy sensations still going on.
congrats on 91 day!! great accomplihment! whining is allowed :) No you are not the only one-I woke up this am in full on wds also-and am 1 day shy of 90.It was a mental game for me I had a dream this am about finding a bottle of pills in the house nd when I woke up I was shaking and sweating and freezing-felt like day 2! Still shkey now but everything else went pretty quick.So it is along road we have to go down and sometimes its bumby and sometimes its smooth.I hit a pothole this am lol but bounced right out.So you are definatly not alone and we just have to remember to breath deep and know we can get past this and keep moving towards a clean healthy life. Hope that helped in someway :) H
In my case ( never got to 90 yet) but thinking back I never really felt all that great even before I ever tooky first pill YEARS ago. I NEVER really had energy, it's the reason why I started and I think a lot of us start in the first place you know. I can remember being 12 years old and not even be able to get out of bed to get to school on time, I was always late lol! And I didn't even have the energy to cut the grass or clean my room some days. I just though I was lazy but that is not the case. I just have to remember who i was off of pills and deal with it I guess. And now that we have had these magic pills that boosted us up for a while and now those are ripped out if our systems it's devistating physically and mentally. I think we can be better with supplements and things but if we were all that great to begin with we never would have ended up here in the first place.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.